deposit_your_work

Generalizations of Fatou's Theorem to Symmetric Spaces

Files in this item

Files Size Format View
article_RIP562_part11.pdf 1.600Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Generalizations of Fatou's Theorem to Symmetric Spaces
Author: Korányi, Adam
Series: The Rice University Studies, Volume 56, Number 2
Issue: Issue 2
Date: 1970-04
Citation: Korányi, Adam. (1970). "Generalizations of Fatou's Theorem to Symmetric Spaces." vol. 56. no. 2, pp. 127-136.
Description: Paper by Adam Korányi
URI: http://hdl.handle.net/1911/63001

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)